# SDR UPS04842013

- Difficulty date: March 3, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STA 1733 LONG 14L IS CRACKED.  REMOVED, FABRICATED AND INSTALLED LONGERON SECTION, STRAPS AND INSTALLED SPLICE FITTING IAW SRM 53-2-2 FIG 10.
